The deterministic version of the Glimm scheme. (English) Zbl 0376.35042


35L60 First-order nonlinear hyperbolic equations
35L65 Hyperbolic conservation laws
Full Text: DOI


[1] Glimm, J.: Solutions in the large for nonlinear hyperbolic systems of equations. Commun. Pure Appl. Math.18, 697–715 (1965) · Zbl 0141.28902 · doi:10.1002/cpa.3160180408
[2] Glimm, J., Lax, P.D.: Decay of solutions of systems of nonlinear hyperbolic conservation laws. Amer. Math. Soc.101 (1970) · Zbl 0204.11304
[3] Lax, P.D.: Hyperbolic systems of conservation laws. II. Commun. Pure Appl. Math.10, 537–566 (1957) · Zbl 0081.08803 · doi:10.1002/cpa.3160100406
[4] Liu, T.-P.: The Riemann problem for general systems of conservation laws. J. Diff. Equations18, 218–234 (1975) · Zbl 0297.76057 · doi:10.1016/0022-0396(75)90091-1
[5] Liu, T.-P.: Large-time behavior of solutions of initial and initial-boundary value problem of general system of hyperbolic conservation laws. Commun. math. Phys.55, 163–177 (1977) · Zbl 0353.35009 · doi:10.1007/BF01626518
[6] Lax, P.D.: Hyperbolic systems of conservation laws and the mathematical theory of shock waves. Philadelphia SIAM Regional Conf. Ser. in Appl. Math. 11 (1973) · Zbl 0268.35062
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.